Pascal and Francis Bibliographic Databases


Search results

Your search

kw.\*:("Cauchy problem")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV


A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV


A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 4153

  • Page / 167

Selection :

  • and

A note on the global existence of small amplitude solutions to a generalized Davey―Stewartson systemEDEN, Alp; HACINLIYAN, Irma.Journal of physics. A, Mathematical and theoretical (Print). 2009, Vol 42, Num 24, issn 1751-8113, 245208.1-245208.13Article

An alternating method for the stationary stokes systemBASTAY, George; JOHANSSON, Tomas; KOZLOV, Vladimir A et al.Zeitschrift für angewandte Mathematik und Mechanik. 2006, Vol 86, Num 4, pp 268-280, issn 0044-2267, 13 p.Article

A note on Peano's Theorem on time scalesCICHON, Mieczysław.Applied mathematics letters. 2010, Vol 23, Num 10, pp 1310-1313, issn 0893-9659, 4 p.Article

Remarks on the two-dimensional Benjamin equationZAITER, Ibtissame.Applied mathematics letters. 2009, Vol 22, Num 7, pp 1102-1106, issn 0893-9659, 5 p.Article

On the Cauchy problem for shallow water wavesBIKBAEV, R. F.Teoretičeskaâ i matematičeskaâ fizika. 1991, Vol 86, Num 3, pp 474-478, issn 0564-6162Article

The Cauchy problem in classical supergravityCHOQUET-BRUHAT, Y.letters in mathematical physics. 1983, Vol 7, Num 6, pp 459-467, issn 0377-9017Article

The Cauchy problem in extended supergravity, N=1, d=11CHOQUET-BRUHAT, Y.Communications in mathematical physics. 1985, Vol 97, Num 4, pp 541-552, issn 0010-3616Article

The Broadwell model for initial values L1+(IR)ILLNER, R.Communications in mathematical physics. 1984, Vol 93, Num 3, pp 341-353, issn 0010-3616Article

The Cauchy data space formulation of classical field theorySNIATYCKI, J.Reports on mathematical physics. 1984, Vol 19, Num 3, pp 407-422, issn 0034-4877Article

The wave equation for a hypoelliptic operator with symplectic characteristics of codimension twoMELROSE, R. B.Journal d'analyse mathématique (Jerusalem). 1984, Vol 44, pp 134-182, issn 0021-7670Article

A characteristic Cauchy problem in the complex domainOKADA, Y; YAMANE, H.Journal de mathématiques pures et appliquées. 1996, Vol 75, Num 6, pp 559-567, issn 0021-7824Article

On the solution sets of differential inclusionsGORNIEWICZ, L.Journal of mathematical analysis and applications. 1986, Vol 113, Num 1, pp 235-244, issn 0022-247XArticle

Generic flows generated by continuous vector fields in Banach spacesDE BLASI, F. S; MYJAK, J.Advances in mathematics (New York, NY. 1965). 1983, Vol 50, Num 3, pp 266-280, issn 0001-8708Article

On the Lax and Phillips scattering theory for transport equationEMAMIRAD, H.Journal of functional analysis. 1985, Vol 62, Num 2, pp 276-303, issn 0022-1236Article

Solutions to boundary Cauchy problems with infinite delayCHANG, Jung-Chan; SHAW, Sen-Yen.Nonlinear analysis. 2010, Vol 73, Num 6, pp 1670-1683, issn 0362-546X, 14 p.Article

On the uniform decay in viscoelastic problems in ℝnKAFINI, Mohammad; MESSAOUDI, Salim A.Applied mathematics and computation. 2009, Vol 215, Num 3, pp 1161-1169, issn 0096-3003, 9 p.Article

Blow-up and propagation of disturbances for fast diffusion equationsMAINGE, Paul-Emile.Nonlinear analysis. 2008, Vol 68, Num 12, pp 3913-3922, issn 0362-546X, 10 p.Article

On integral solutions of some nonlocal fractional differential equations with nondense domainMOPHOU, G. M; N'GUEREKATA, G. M.Nonlinear analysis. 2009, Vol 71, Num 10, pp 4668-4675, issn 0362-546X, 8 p.Article

Global existence of classical solutions to the minimal surface equation with slow decay initial valueWANG, Yu-Zhu; WANG, Yin-Xia.Applied mathematics and computation. 2010, Vol 216, Num 2, pp 576-583, issn 0096-3003, 8 p.Article

Fragmentation arising from a distributional initial conditionLAMB, W; MCBRIDE, A. C; MCGUINNESS, G. C et al.Mathematical methods in the applied sciences. 2010, Vol 33, Num 10, pp 1183-1191, issn 0170-4214, 9 p.Article

Bounds on short cylinders and uniqueness in Cauchy problem for degenerate Kolmogorov equationsCINTI, Chiara; POLIDORO, Sergio.Journal of mathematical analysis and applications. 2009, Vol 359, Num 1, pp 135-145, issn 0022-247X, 11 p.Article

Compact almost automorphic solutions to semilinear Cauchy problems with non-dense domainDE ANDRADE, Bruno; CUEVAS, Claudio.Applied mathematics and computation. 2009, Vol 215, Num 8, pp 2843-2849, issn 0096-3003, 7 p.Article

Leak identification in porous media by solving the Cauchy problem = Identification de fuites dans un milieu poreux par résolution du problème de CauchyESCRIVA, Xavier; BARANGER, Thouraya N; NEJLA HARIGA TLATLI et al.Comptes rendus. Mécanique. 2007, Vol 335, Num 7, pp 401-406, issn 1631-0721, 6 p.Article

On smooth solutions of the Cauchy problem in one-dimensional nonlinear thermoelasticityHRUSA, W. J; TARABEK, M. A.Quarterly of applied mathematics. 1989, Vol 47, Num 4, pp 631-644, issn 0033-569X, 14 p.Article

Bem solution for the Cauchy problem associated with Helmholtz-type equations by the Landweber methodMARIN, L; ELLIOTT, L; HEGGS, P. J et al.Engineering analysis with boundary elements. 2004, Vol 28, Num 9, pp 1025-1034, issn 0955-7997, 10 p.Article

  • Page / 167